# SDR B3OR20020007

- Difficulty date: May 22, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 985 hours, 2,085 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 985 hours, 1,372 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gimbal Ring
- Part number: 350A35110500
- Condition: Worn
- Location: Main Rotor
- Part time: 985 hours, 1,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, THE GIMBAL RING ON THE ENGINE TO MAIN GEARBOX MOUNT HAD EXCESSIVE PLAY IN THE BUSHINGS THAT WAS OUT OF LIMITS. THE BUSHINGS ARE NOT REPLACEABLE, AND THE GIMBAL RING HAD TO BE SCRAPPED.
